Skip to main content Accessibility help


  • Vesko Valov (a1)


Arvanitakis [A simultaneous selection theorem. Preprint] recently established a theorem which is a common generalization of Michael’s convex selection theorem [Continuous selections I. Ann. of Math. (2) 63 (1956), 361–382] and Dugundji’s extension theorem [An extension of Tietze’s theorem, Pacific J. Math.1 (1951), 353–367]. In this note we provide a short proof of a more general version of Arvanitakis’s result.



Hide All
[1]Arvanitakis, A., A simultaneous selection theorem. Preprint.
[2]Banakh, T., Topology of spaces of probability measures I: The functors P τ and . Mat. Stud. 5 (1995), 6587 (in Russian).
[3]Banakh, T., Topology of spaces of probability measures II: Barycenters of probability radon measures and metrization of the functors P τ and . Mat. Stud. 5 (1995), 88106 (in Russian).
[4]Chigogidze, A., Extension of normal functors. Vestnik Moskov. Univ. Ser. I Mat. Mekh. 6 (1984), 2326 (in Russian).
[5]Choban, M., Topological structures of subsets of topological groups and their quotient spaces. Mat. Issl. 44 (1977), 117163 (in Russian).
[6]Dugundji, J., An extension of Tietze’s theorem. Pacific J. Math. 1 (1951), 353367.
[7]Engelking, R., General Topology, Polish Scientific Publishers (Warsaw, 1977).
[8]Engelking, R., Theory of Dimensions: Finite and Infinitite, Heldermann (Lemgo, 1995).
[9]Heath, R. and Lutzer, D., Dugundji extension theorems for linearly ordered spaces. Pacific J. Math. 55(2) (1974), 419425.
[10]Michael, E., Continuous selections I. Ann. of Math. (2) 63 (1956), 361382.
[11]Michael, E., Continuous selections II. Ann. of Math. (2) 64 (1956), 362380.
[12]Pelczyński, A., Linear extensions, linear averagings, and their applications to linear topological classification of spaces of continuous functions. Dissertationes Math. 58 (1968), 189.
[13]Repovš, D. and Semenov, P., Continuous Selections of Multivalued Mappings (Mathematics and its Applications 455), Kluwer Academic Publishers (Dordrecht, 1998).
[14]Repovš, D., Semenov, P. and Shchepin, E., On zero-dimensional Millutin maps and Michael selection theorems. Topology Appl. 54 (1993), 7783.
[15]Schaefer, H., Topological Vector Spaces (Graduate Texts in Mathematics 3), Springer (New York, 1971).
[16]Valov, V., Linear operators with compact supports, probability measures and Milyutin maps. J. Math. Anal. Appl. 370 (2010), 132145.
MathJax is a JavaScript display engine for mathematics. For more information see

MSC classification


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed